# SDR HALA2008120600878

- Difficulty date: December 6, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 64,399 hours, 30,230 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Part number: 211734220
- Part serial: 92B0352
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU FAILED TO START AFTER LANDING.  APU FAULT "EICAS" ILLUMINATED.  REMOVED AND REPLACED APU ECU PER AMM 49-61-00 FIG 103.  NO DEFECTS NOTED, OK FOR SVC.
